Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Brown discharge after hysterectomy

I went to the bathroom tonight and realized that I am had brown discharge on my underwear. I had a hysterectomy almost 2 years ago. After the hysterectomy they realized that I had endometreosis and I received a series of 3 shots that put me into temporary menopose. That seemed to work ...the pain from the endometreosis went away. Recently I did notice that I was having a bit of dull pain on my left lower abdoman. I thought it was my overies kicking back in after the shots that I had received. Any ideas why I would be having brown discharge now?
Asked On : Fri, 25 Mar 2011
Answers:  2 Views:  896
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Welcome to Healthcare Magic Forum

How long has it been since the "shots"? May be its time for next one. Since there is no uterus, the brown dischare is due to the endometriosis. Second possibility is a cervical lesion. So please get yourself examined.

Answered: Fri, 25 Mar 2011
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to Healthcare Magic Forum.
You should get yourself examined by a Gynecologist and get a PAP Smear done to rule out Human Papilloma Virus Infection or any other issue. You may also have Urinary tract Infection.
Take Care.
Answered: Fri, 25 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor